# SDR UIEA2023022100162

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 93,502 hours, 19,909 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON EXTERNAL AREA OF RH ACCESS PANELS FROM VERTICAL STABILIZER BETWEEN FSS 118.75 TO FSS 246.653 AND FRONT SPAR TO AUXILIARY SPAR.( REPAIRED THE AFFECTED AREA PER SRM 55-30-01-2R-1 FIG. 201 SHEET 1 AND SRM 51-70-10-2R-4 FIG. 201 SHEET 1. )
